# SDR DALA2025031501999

- Difficulty date: March 14, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,489 hours, 41,827 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: O2 MASK ABOVE 23 E FELL DOWN CABIN PRESSURE OK. C/A: REPACKED O2 MASKS AT SEATS 23DEF REF A320 AMM 35-21. OPS CHECK NML. NO 60 DAY HISTORY. MEL/PLAC RMVD. (M) PROCEDURES RVSD. A/C OK FOR SVC. (LP: 6367988)
